Hail, Stillwater
- When
- June 16, 1:36 PM MST
- Where
- Stillwater County, 1.69 mi NW of Columbus
- Measured
- 1.75 in hail
- Reported by
- COOP Observer
- Coordinates
- 45.650, -109.270
|Low-level moisture combined with a southwest flow aloft and strong jet stream provided the necessary ingredients for thunderstorm development. A tornado watch was issued for the afternoon and evening hours.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BYZ wrote it up.
The first major severe weather episode occurred on the afternoon and evening of the 16th as a moist and unstable atmosphere was in place across the Billings Forecast Area.|Low-level moisture combined with a southwest flow aloft and strong jet stream provided the necessary ingredients for thunderstorm development. A tornado watch was issued for the afternoon and evening hours. Numerous severe thunderstorms producing large hail developed by mid afternoon and continued into the evening hours. One particular thunderstorm produced a tornado near Bridger on the west side of the Pryor Mountains.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before the first event at Jun 16, 8:48 AM MST, 4 hours 48 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
948 AM MDT WED JUN 16 2010
.SHORT TERM...VALID FOR TDY AND THU...
NO MAJOR CHANGES TO THE SHORT TERM PERIOD...GENERALLY CLEARING UP
SOME BORDER ISSUES FOR CLEANER GRIDS.
SHOWERS AND THUNDERSTORMS DEVELOPING IN THE HIGH TERRAIN WEST
THIS MORNING. FORECAST LOOKS LIKE IT IS ON TRACK FOR STRONG
THUNDERSTORMS THIS AFTERNOON EVENING AND OVERNIGHT. TEMPS APPEAR
ON TRACK AS WELL WITH SLIGHTLY COOLER TEMPS WEST AND WARMER EAST
TODAY...WITH COOLER TEMPS ON TAP FOR TOMORROW. GILSTAD
...PREVIOUS DISCUSSION...
BIGGEST WEATHER CONCERNS THIS PERIOD WILL BE SEVERE
WEATHER...FLASH FLOODING AND POTENTIAL FOR HIGH WINDS. ELONGATED
UPPER TROUGH CONTINUED TO DIG OVER THE PACIFIC NW EARLY THIS
MORNING PER WATER VAPOR IMAGERY. STRONG JET IN WESTERN SIDE OF THE
TROUGH WAS CAUSING THE DIGGING OF THE SYSTEM. PLENTY OF PACIFIC
MOISTURE WAS EVIDENT ON THE EASTERN SIDE OF THE TROUGH IN
SATELLITE AND RADAR IMAGERY. THIS MOISTURE WAS STREAMING NE INTO
THE FORECAST AREA. LATEST BLENDED TOTAL PRECIPITABLE WATER
SATELLITE PRODUCT DEPICTED JUST OVER AN INCH OF PRECIPITABLE WATER
OVER MUCH OF THE FORECAST AREA.
THE MODELS WERE IN GOOD AGREEMENT IN SHOWING THE TROUGH BECOMING
MORE NEGATIVELY TILTED WITH TIME THROUGH TONIGHT AS JET ENERGY
ROUNDED THE SYSTEM. THERE WILL BE PLENTY OF LIFT OVER THE AREA IN
THE FORM OF JET DIVERGENCE...UPPER DIFLUENCE...AND SHORTWAVE ENERGY.
PRECIPITABLE WATERS WILL STAY CLOSE TO AN INCH THROUGH TONIGHT SO
WILL HAVE PLENTY OF MOISTURE FOR PRECIPITATION. THE WRF WAS HANDLING
MODEL SOUNDINGS BETTER OVER CENTRAL AND EASTERN PORTIONS OF THE AREA
THAN WESTERN PORTIONS THIS MORNING AS IT HAD KLVM TOO SATURATED AT THE
LOW-LEVELS. DESPITE THIS ISSUE...THE WESTERN ZONES WILL NOT HAVE
MUCH POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON AS MOSTLY
CLOUDY SKIES AND PRECIPITATION WILL LIKELY KEEP CAPES RATHER LOW.
FURTHER E...SOUNDINGS WERE SHOWING A CAP AT THE LOW TO MID LEVELS
WITH VERY HIGH CAPE ABOVE THE CAP ON THE ORDER OF A COUPLE THOUSAND
J/KG. WRF HAD THE CAP BREAKING IN THE LATE AFTERNOON HOURS...AND
SHEAR WILL BE INCREASING AS THE UPPER LOW BECOMES MORE NEGATIVELY
TILTED AND A LOW-LEVEL JET DEVELOPS OVER SE MT. THERE WILL BE A
CHANCE FOR SUPERCELLS FROM THE CENTRAL ZONES EAST LATE THIS
AFTERNOON INTO TONIGHT...WITH THE BEST CHANCES OVER THE FOUR EASTERN
COUNTIES. LIFT WILL BECOME STRONG OVER THE AREA TONIGHT AS STRONG
Q-VECTOR CONVERGENCE MOVES NE THROUGH THE REGION. DUE TO THE HIGH
PRECIPITABLE WATERS...LIKELIHOOD OF SEVERE THUNDERSTORMS AND
SATURATED GROUND...WILL BE ISSUING A FLASH FLOOD WATCH FROM 21Z
TODAY THROUGH THU MORNING.
THE SYSTEM WILL ROTATE NE THROUGH THE REGION ON THU ACCOMPANIED BY
THE STRONG Q-VECTOR CONVERGENCE FROM TONIGHT. MOISTURE WILL BE
GRADUALLY LIFTING NE THROUGH THE DAY. THE MODELS SHOWED POTENTIAL
MIXING TO BETWEEN 850 AND 700 MB DURING THE DAY IN A TIGHT WESTERLY
PRESSURE GRADIENT BEHIND THE SYSTEM. THE GFS WAS A BIT STRONGER WITH
IT/S WIND SPEEDS THAN THE WRF. THE WIND SPEEDS SUPPORTED A HIGH WIND
POTENTIAL FROM LATE MORNING INTO THU EVENING OVER THE EASTERN
PORTION OF THE AREA. ANOTHER SUPPORTING FACTOR WILL BE STRONG
PRESSURE RISES MOVING THROUGH THE AREA. HOWEVER...WITH PRECIPITATION
CHANCES CONTINUING THROUGH THE DAY...THE UPWARD MOTION WILL LIMIT
THE POTENTIAL FOR HIGH WINDS TO MIX DOWN TO THE GROUND. THE CAVEAT
WILL BE THAT SHOWERS COULD BRING DOWN HIGH GUSTY WINDS WITH THEM. SO
THERE WERE ENOUGH FACTORS TO SUPPORT A HIGH WIND WATCH E OF KBIL.
WILL ISSUE THE WATCH FROM 17Z THU THROUGH 06Z FRI MORNING. THERE WAS
ENOUGH REMAINING CAPE TO CONTINUE THUNDER IN THE EASTERN ZONES THU
MORNING AND ISOLATED THUNDER IN THE AFTERNOON. SOME MOISTURE WILL
WRAP INTO THE AREA IN CYCLONIC FLOW BEHIND THE SYSTEM THU NIGHT
SUPPORTING A LOW CHANCE OF SHOWERS.
LOWERED TEMPERATURES A LITTLE IN THE EAST TODAY THINKING THERE WILL
BE LEFTOVER CLOUD COVER FROM CONVECTION. RAISED TEMPERATURES AHEAD
OF THE SYSTEM/S COLD FRONT TONIGHT. MADE ONLY SLIGHT ADJUSTMENTS TO
TEMPERATURES THU AND THU NIGHT. ARTHUR
.LONG TERM...VALID FOR FRI...SAT...SUN...MON...TUE...
OVERALL PATTERN LOOKS LESS UNSETTLED THEN THE PAST FEW WEEKS IN
THE EXTENDED FORECAST AS IT APPEARS A MORE TYPICAL JUNE TYPE OF
WEATHER SCENARIO WILL DEVELOP. THAT BEING SAID...WILL NOT BE
GOING TOTALLY DRY AS PATTERN SUPPORTS WAVES OF ENERGY STREAMING
ACROSS IN SOUTHWEST FLOW FOR DAILY CONVECTION CHANCES. A
SECONDARY LOW PRESSURE SYSTEM WILL SHIFT ACROSS THE STATE ON
FRIDAY AFTER PASSAGE OF THE UNSEASONABLY DEEP UPPER LOW OF
THURSDAY. THE TRACK WILL BE OVER NORTHERN MONTANA MAINLY...SO THE
RAIN CHANCE WILL NOT BE NEARLY AS HIGH AS WITH THE CURRENT
SYSTEM. THE LOW WILL NOT BE NEARLY AS DEEP...SO WINDS WITH THE
WAVE WILL NOT BE AS STRONG AS THE THURSDAY EVENT EITHER. WILL
STILL NEED TO INCLUDE POPS FOR THIS HOWEVER.
SOUTHWEST FLOW WILL SETTLE IN FOR THE WEEKEND INTO EARLY NEXT
WEEK AS MONTANA WILL FIND ITSELF BETWEEN A TROUGH OVER THE WEST
COAST AND A STRENGTHENING RIDGE OVER THE SOUTHERN PLAINS. THIS
WILL LEAD TO A CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS THROUGH THE ENTIRE PERIOD. LOW LEVEL MOISTURE
AVAILABILITY SHOULD NOT BE A HUGE ISSUE AS EAST TO SOUTHEAST
SURFACE WINDS SHOULD FORM WITH THE UPPER TROUGH TO THE WEST AND
THE GROUND WILL BE ADEQUATELY MOIST WITH RECENT RAINS AND RECENT
MOUNTAIN SNOW MELT IN THE HIGH COUNTRY. UPPER HEIGHTS SHOULD NOT
BE THAT HIGH...SO TEMPERATURES WILL BE SEASONAL TO SLIGHTLY BELOW
SEASONAL AVERAGES. LOWERED HIGHS A COUPLE DEGREES THROUGH THE
PERIOD AS IT LOOKS LIKE HIGHS WILL HOLD IN THE 70S OVER CENTRAL
AND WESTERN ZONES WITH SOME LOWER 80S EAST. HUMPHREY
&&
.AVIATION...
AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE THROUGH
THE WESTERN AND CENTRAL ZONES THROUGH THE REMAINDER OF THE
MORNING. THIS WILL PRODUCE OCCASIONAL MVFR FLYING CONDITIONS.
THERE SHOULD BE A SMALL BREAK THIS MORNING INTO EARLY AFTERNOON
BEFORE MORE SHOWERS AND THUNDERSTORMS DEVELOP. THUNDERSTORMS
COULD BE SEVERE WITH LARGE HAIL AND POSSIBLY AN ISOLATED TORNADO
OVER THE CENTRAL AND EASTERN ZONES THIS AFTERNOON THROUGH
TONIGHT. HEAVY RAIN IS ALSO EXPECTED WHICH WILL LOWER CONDITIONS
TO IFR IN THE HEAVIER THUNDERSTORMS. HOOLEY
&&
.PRELIMINARY POINT TEMP/POPS...
TDY THU FRI SAT SUN MON TUE
-------------------------------------------------------
BIL 075 055/063 049/072 051/075 052/076 053/077 055/080
6/T 77/W 22/T 23/T 33/T 22/T 22/T
LVM 068 047/061 044/070 042/072 044/073 045/075 046/076
7/T 96/W 22/T 23/T 23/T 33/T 32/T
HDN 084 055/068 048/076 052/081 053/083 054/084 054/086
4/T 76/W 22/T 23/T 33/T 22/T 22/T
MLS 087 063/066 050/073 052/077 054/079 056/079 055/081
3/T 66/T 32/T 22/T 33/T 22/T 22/T
4BQ 086 060/069 049/073 053/079 054/082 055/083 055/085
3/T 57/T 22/T 22/T 32/T 22/T 22/T
BHK 084 061/068 049/068 054/079 056/081 057/080 057/085
3/T 65/T 42/T 22/T 33/T 22/T 22/T
SHR 083 054/066 044/072 046/077 049/078 049/079 050/081
4/T 85/W 22/T 23/T 33/T 22/T 22/T
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...FLASH FLOOD WATCH IN EFFECT FROM 3 PM MDT THIS AFTERNOON
THROUGH THURSDAY MORNING FOR ZONES 29>33-35>38-57-58.
HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR ZONES 30>33-36-37-58.
WY...FLASH FLOOD WATCH IN EFFECT FROM 3 PM MDT THIS AFTERNOON
THROUGH THURSDAY MORNING FOR ZONES 98-99.
&&
WEATHER.GOV/BILLINGSHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 955 AM MDT WED JUN 16 2010 MTZ028>042-056>058-063>068-WYZ098-099-171600- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 955 AM MDT WED JUN 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT A PACIFIC STORM SYSTEM WILL ROTATE NORTHEAST INTO THE AREA TODAY THROUGH TONIGHT. THIS SYSTEM WILL PRODUCE SHOWERS AND THUNDERSTORMS. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BE SEVERE WITH LARGE HAIL AND GUSTY WINDS ACROSS THE ENTIRE FORECAST AREA...FROM PARK AND WHEATLAND COUNTIES EAST...THIS AFTERNOON AND TONIGHT. HEAVY RAINFALL IS EXPECTED WITH THE THUNDERSTORMS AND FLASH FLOODING WILL BE POSSIBLE FROM BILLINGS EAST AND SOUTHEAST THIS AFTERNOON THROUGH TONIGHT. PEOPLE SHOULD REMAIN ALERT FOR POSSIBLE SEVERE WEATHER WATCHES AND WARNINGS LATER TODAY THROUGH TONIGHT. ALSO REMAIN VIGILANT TO THE POSSIBILITY FOR FLASH FLOODING FROM THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PACIFIC SYSTEM WILL ROTATE NORTHEAST THROUGH THE AREA ON THURSDAY. THE THREAT OF FLASH FLOODING WILL CONTINUE FROM BILLINGS EAST AND SOUTHEAST DURING THE MORNING DUE TO THUNDERSTORMS CONTINUING OVER THIS AREA. WINDS WILL BECOME STRONG AND GUSTY FROM THE WEST BEHIND THE SYSTEM BEGINNING LATE THURSDAY MORNING AND CONTINUING THROUGH THURSDAY EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR EAST OF BILLINGS. PEOPLE SHOULD REMAIN VIGILANT TO THE POTENTIAL FOR FLASH FLOODING THURSDAY MORNING AND BE PREPARED FOR WINDY CONDITIONS LATE THURSDAY MORNING THROUGH THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BILLINGS MT
947 AM MDT WED JUN 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 21 SSE HEATH 46.70N 109.18W
06/15/2010 E1.75 INCH GOLDEN VALLEY MT PUBLIC
&&
SHAWNPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
113 PM MDT WED JUN 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 10 E BIRNEY 45.33N 106.31W
06/15/2010 E1.75 INCH ROSEBUD MT TRAINED SPOTTER
PEA, QUATER, AND GOLF BALL SIZED HAIL OCCURRED ROM 730PM
TO 745PM.
&&
KLEWISPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BILLINGS MT
115 PM MDT WED JUN 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 8 ENE WILSALL 46.04N 110.51W
06/15/2010 E0.75 INCH PARK MT CO-OP OBSERVER
0402 PM HAIL 2 SW FORT SMITH 45.31N 107.95W
06/15/2010 E1.00 INCH BIG HORN MT CO-OP OBSERVER
0420 PM HAIL FORT SMITH 45.33N 107.92W
06/15/2010 M0.88 INCH BIG HORN MT TRAINED SPOTTER
ESTIMATED .50 INCHES OF RAIN.
0430 PM HAIL 4 ESE FORT SMITH 45.31N 107.85W
06/15/2010 M1.00 INCH BIG HORN MT TRAINED SPOTTER
DAMAGED WINDOWS
0455 PM HAIL 25 N RYEGATE 46.66N 109.25W
06/15/2010 E1.00 INCH GOLDEN VALLEY MT TRAINED SPOTTER
HAIL COVERED THE GROUND. HALF INCH OF RAIN FELL.
0530 PM HAIL 21 SSE HEATH 46.70N 109.18W
06/15/2010 E1.75 INCH GOLDEN VALLEY MT PUBLIC
0610 PM FUNNEL CLOUD 6 N KIRBY 45.38N 106.99W
06/15/2010 BIG HORN MT PUBLIC
2 FUNNEL CLOUDS OBSERVED BY SEVERAL CAMPERS AT TONGUE
RIVER RESERVOIR STATE PARK.
0730 PM HAIL 10 E BIRNEY 45.33N 106.31W
06/15/2010 E1.75 INCH ROSEBUD MT TRAINED SPOTTER
PEA, QUATER, AND GOLF BALL SIZED HAIL OCCURRED ROM 730PM
TO 745PM.
&&
KLEWISPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BILLINGS MT
130 PM MDT WED JUN 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 10 E BIRNEY 45.33N 106.31W
06/15/2010 E1.75 INCH ROSEBUD MT TRAINED SPOTTER
PEA, QUARTER, AND GOLF BALL SIZED HAIL OCCURRED ROM 730PM
TO 745PM.
&&
TCSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
159 PM MDT WED JUN 16 2010
MTZ040-065-162100-
LIVINGSTON AREA MT-NORTHERN PARK MT-
159 PM MDT WED JUN 16 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PARK COUNTY UNTIL 300 PM
MDT...
AT 154 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER INTERSTATE 90 ABOUT 7 MILES WEST OF
LIVINGSTON ...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
CLYDE PARK AROUND 225 PM MDT.
LAT...LON 4620 11056 4620 11053 4617 11049 4598 11048
4592 11042 4589 11042 4588 11038 4560 11060
4562 11065 4561 11075 4564 11076 4566 11082
4571 11082
TIME...MOT...LOC 1959Z 204DEG 28KT 4569 11068SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
220 PM MDT WED JUN 16 2010
MTZ034-066-162115-
BEARTOOTH FOOTHILLS MT-NORTHERN STILLWATER MT-
220 PM MDT WED JUN 16 2010
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STILLWATER AND EXTREME
EASTERN SWEET GRASS COUNTIES UNTIL 315 PM MDT...
AT 217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF ABSAROKEE...OR 17 MILES SOUTHWEST
OF COLUMBUS...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
ABSAROKEE AROUND 225 PM MDT.
REED POINT AROUND 245 PM MDT.
LAT...LON 4606 10936 4593 10902 4541 10950 4549 10973
4567 10961 4566 10959 4569 10956 4575 10957
TIME...MOT...LOC 2020Z 209DEG 24KT 4553 10955The Billings radar (KBLX), 56 km away, was scanning. The volume nearest the first event began at 20:35 UTC.
13 hail, 2 thunderstorm wind, 2 funnel cloud, 1 tornado, 1 flood, 1 flash flood. Local standard time, as filed.
Golf ball size hail lasted for about 12 minutes.
Ping pong ball size hail was reported along with 30 mph winds.
Downed tree limbs greater than 3 inches in diameter and siding off houses was reported in Warren.
The Bowler Flats tornado was on the ground for approximately one mile and lasted for five minutes. The tornado destroyed four transmission structures, damaged a transmission pole, shredded two wooden power poles and damaged some fencing.|Otherwise, it remained over open areas. The EF-2 damage was based on power and transmission poles being shredded with winds estimated from 111-135 mph.
Hail damage to a vehicle and estimated winds of 75-80 mph was reported.
A wind gust of 84 mph was reported in Worden.
Winds were estimated at 50 mph.
Rotation was spotted in the cloud.
Hail lasted for ten minutes.
Four inches of rain fell between 6pm and 7pm MDT about six miles south of Melstone. Alkali Creek ran out of its banks and washed out fences.
A very heavy thunderstorm produced about five inches of rain during the late evening hours on the 16th. This resulted in flash flooding on Beaver and Spring Creeks.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Montana in 2010Every state in 2010This day in weather historyThe tornado archive for Montana, 2010Warnings in Montana, June 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 234617, 234621, 234623, 234626, 234624, 234659, 234627, 234169, 234636, 234639, 234641, 234647, 234651, 234654, 234660, 234661, 234665, 234717, 234668, 234692.